# SDR 0100109968

- Difficulty date: January 7, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- Aircraft time: 83,291 hours, 89,985 cycles
- Engine: Pwa JT8D9
- Engine time: 65,143 hours, 75,660 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 320115
- Condition: Intermittent
- Location: Left Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE LEFT ENGINE LEFT ANTI-ICE VALVE LIGHT ILLUMINATED ABORTED TAKEOFF AT 100 KNOTS WITHOUT INCIDENT.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE INSPECTED AND OPERATED THE LEFT ENGINE LEFT ANTI-ICE VALVE.  OPERAITONAL CHECK NORMAL.
